OpenAgricola

Main content area

Analysis of the nonlinearity in the hillslope runoff response to precipitation through numerical modeling

Journal Title:
Journal of hydrology.
Journal Volume/Issue:
2007 Apr. 30, v. 337, issue 3-4
Main Author:
Szilagyi, J.
Format:
Electronic
Language:
English
Subjects:
watershed hydrology
slope
runoff
hills
precipitation
subsurface flow
saturated flow
Richards' equation
hydrologic models
mathematical models
simulation models
infiltration (hydrology)
View in NAL's Catalog:
IND43920064